MathSciNet Relay Station
MathSciNet bibliographic data
MR859822 (87m:35139) 35L55
Rauch, Jeffrey BV estimates fail for most quasilinear hyperbolic systems in dimensions greater than one. Comm. Math. Phys. 106 (1986), no. 3, 481–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement